National Changhua University of Education Institutional Repository : Item 987654321/17751
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 16822353      Online Users : 135
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
NCUEIR > College of Science > math > Periodical Articles >  Item 987654321/17751

Please use this identifier to cite or link to this item:

Title: On the Series Expansion of The Gollnitz-Gordon Continued Fraction
Authors: Chen, Sin-Da;Huang, Sen-Shan
Contributors: 數學系
Keywords: Rogers-Ramanujan continued fraction;G�llnitz-Gordon continued fraction;Jacobi's triple product identity;Euler's identity;Partition;Colored partition
Date: 2005-03
Issue Date: 2013-12-30T06:57:08Z
Publisher: World Scientific Publishing
Abstract: We give combinatorial interpretations of the coefficients in the series expansions of the Göllnitz–Gordon continued fraction and its reciprocal. These combinatorial results enable us to determine the signs of the coefficients. At the end, we also derive some interesting identities involving the coefficients.
Relation: International Journal of Number Theory, 1(1): 53-63
Appears in Collections:[math] Periodical Articles

Files in This Item:

File SizeFormat
2020100810003.pdf25KbAdobe PDF223View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback